# SDR CHQA200700034

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 15,318 hours, 12,726 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 337000271
- Part serial: 34200D1
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 13,243 hours, 11,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3052 - SAV-LGA - WHILE AT FL370, THE BAGGAGE FIRE EXTINGUISHER BUTTON LIT UP, NO EICAS OR AWU WARNING/MESSAGES DISPLAYED.  UPON PRESSING THE BAGGAGE FIRE EXTINGUISHER BUTTON, THE BAGG SMOKE EICAS MESSAGE APPEARED BRIEFLY THEN DISAPPEARED 15-20 SECONDS LATER.  FIRE BOTTLE INOP MESSAGE APPEARED, NO AWU WARNINGS AT ANY POINT.  DECLARED AN EMERGENCY AND COMPLIED WITH QRH.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HIGH RATE BOTTLE AND METERING BOTTLE IAW MM 26-23-01.
